# SDR USAA060336

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 297-418, RBL 65; TASK C53-221-03, CORROSION.  REMOVED & REPLACED WITH NEW CREASE BEAM ANGLE PER SRM 51-10-02, 51-40-02, 51-20-01, EA 97400, DEFECT SIZE: 1"L X 1"W C .028"D.
